A classification of half lightlike submanifolds of a semi-Riemannian manifold with a semi-symmetric non-metric connection
Bull. Korean Math. Soc. 2013 Vol. 50, No. 3, 705-717
https://doi.org/10.4134/BKMS.2013.50.3.705
Printed May 31, 2013
Dae Ho Jin and Jae Won Lee
Dongguk University, University of Missouri
Abstract : In this paper, we study the geometry of half lightlike submanifolds $M$ of a semi-Riemannian manifold $\widetilde{M}$ with a semi-symmetric non-metric connection subject to the conditions; (1) the characteristic vector field of $\widetilde{M}$ is tangent to $M$, the screen distribution on $M$ is totally umbilical in $M$ and the co-screen distribution on $M$ is conformal Killing, or (2) the screen distribution is integrable and the local lightlike second fundamental form of $M$ is parallel.
Keywords : half lightlike submanifold, semi-Riemannian manifold with semi-symmetric non-metric connection, totally umbilical screen distribution
MSC numbers : Primary 53C25, 53C40, 53C50
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd